# SDR CA110412001

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,708 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT APPROXIMATELY 13000 FT, CREW NOTICED SMOKE COMING UP FROM THE FLOOR IN THE CABIN.  THE CAPTAIN REACHED FOR THE FLAP MOTOR CIRCUIT BREAKER BUT OBSERVED IT WAS ALREADY OUT.  THE CREW RETURNED TO THE AIRPORT OF DEPARTURE. DURING THE DESCENT THE SMOKE DISSIPATED AND AN UNEVENTFUL FLAPLESS LANDING WAS CONDUCTED.  THE FLAP MOTOR/GEARBOX WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
